LATEST NEWS
ISSN 2581-5954

Current Issue

International Journal of Modern Computation, Information and Communication Technology

Volume 2, Issue 1, January 2019

-------------------------------------------------------------------------------------------------------

Characterizations of Derivations on Prime Rings
Kaunda C. Matoke, Donald Odongo, N.B. Okelo
pp. 1-4​​.

Abstract   Full Paper (PDF)

-------------------------------------------------------------------------------------------------------